ke it?she said so u want feel the side effects as much... nausea,
Hi Tereyonna! I'm Anna. Nice to meet you.
I was just wondering what kind of medicine your taking. You said 75 mg and I don't know what the med is. I know what that's like. I forget stuff all the time. I wonder if there's a 12 step program for people who put their hooded sweatshirts on backwards, and they end up with the hood in their face. Hmmm Just playing. Bottom line: your not the only one who would forget just one word. I'm only allowed one answer, and the only advice I have for you tereyonna is I want you to know that we're all different, and each medication that you're taking... You will react one way... and I will react another. I have nausea with 2 of my medications. I have to take them AFTER I eat. I also eat soda crackers. Give your Dr. a call and chat with them about this. You'll find the answer you're looking for. Your doing the right thing by seeking advice. You will find the support group/groups here, are fantastic! You will love them. I really wish I could talk to you again to find out the medication your taking and how it works out for you. I do believe you'll find the answer, if you haven't already.
God bless you,tereyonna,
A dozen roses,
you might ask the doctor since he/she told you to take it before you go to bed you might also ask the question if you can eat a light amount of food, since I am not seeing the name of the drug then I can't tell you if it's safe to take with a light meal or a small snack, this might diminish the side effects/ I wish you the very best.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Apr 2011 • 3 answers
Posted 4 Nov 2011 • 1 answer
Posted 27 Sep 2013 • 2 answers
Posted 11 Mar 2015 • 2 answers
I am on Trokendi XR 100mg. It is working better than anything else has for me. I take it before bed?
Posted 28 Dec 2015 • 1 answer